標題: On using Newton's method for computing the noncentrality parameter of the noncentral F distribution
作者: Ding, CG
管理科學系
Department of Management Science
關鍵字: Newton's method;noncentral beta distribution;noncentral F distribution
公開日期: 1-一月-1997
摘要: This article deals with how to enhance computational efficiency of Newton's method for computing the noncentrality parameter of the noncentral F distribution. Some relationship between recurrence formulas for computing the noncentral F distribution function and its derivative with respect to the noncentrality parameter is investigated. Use of the relationship discovered can combine the evaluations of the noncentral F distribution function and its derivative, and therefore can reduce the amount of computations during Newton's process. An efficient algorithm featuring this finding is provided in a step-by-step form.
URI: http://hdl.handle.net/11536/843
ISSN: 0361-0918
期刊: COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION
Volume: 26
Issue: 1
起始頁: 259
結束頁: 268
顯示於類別:期刊論文


文件中的檔案:

  1. A1997WK37300016.pdf